# SDR P2EA99016

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 462
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN DENTED AT BS 462, WL 199.  DEFECT SIZE, LENGTH 1 INCH, WIDTH 1 INCH, DIAMETER .050 INCH.  REPAIRED FUSELAGE SKIN SECTION BETWEEN BS 458 AND BS 467, FROM STRINGER 17 LEFT TO STRINGER 19 LEFT PER SRM 53-30-3 FIG 7.  (M)
